Advertisement

Journal of Systems Science and Complexity

, Volume 26, Issue 6, pp 957–967 | Cite as

State derivative-free variable structure model reference adaptive control of linear parabolic systems

  • Chaohua JiaEmail author
  • Zhi-Chao Shao
Article

Abstract

The problem of constructing a model reference adaptive control law for an uncertain 1-dimensional parabolic system is considered in this article. The controller designed here involves only the plant state but no its derivatives. A priori bounds on the plant’s uncertain parameters are used to propose switching laws which serve as an adaptive mechanism. The exponential decay to zero of the state error with any prescribed rate is guaranteed by choosing a controller parameter correspondingly. Numerical studies are also presented to illustrate the applicability of the control law.

Key words

Distributed parameter systems model reference adaptive control parabolic systems 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Liu W, Elementary Feedback Stabilization of the Linear Reaction-Convection-Diffusion Equation and the Wave Equation, Springer-Verlag, Berlin Heidelberg, 2010.CrossRefzbMATHGoogle Scholar
  2. [2]
    Chentouf B and Wang J M, Stabilization of a one-dimensional dam-river system: A nondissipative and noncollocated case, Journal of Optimization Theory and Applications, 2007, 134(2): 223–239.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Chentouf B and Wang J M, A Riesz basis methodology for proportional and integral output regulation of a one-dimensional diffusive wave equation, SIAM Journal on Control and Optimization, 2008, 47(5): 2275–2302.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Hong K S and Bentsman J, Application of averaging method for integro-differential equations to model reference adaptive control of parabolic system, Automatica, 1994, 30(9): 1415–1419.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Hong K S and Bentsman J, Direct adaptive control of parabolic systems: Algorithm synthesis and convergence and stability analysis, IEEE Transactions on Automatic Control, 1994, 39(10): 2018–2033.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Böhm M, Demetriou A A, Reich S, and Rosen I G, Model reference adaptive control of distributed parameter systems, SIAM J. Control Optim., 1998, 36(1): 33–81.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Bentsman J and Orlov Y, Reduced spatial order model reference adaptive control of spatially varying distributed parameter systems of parabolic and hyperbolic types, Int. J. Adapt. Control Signal Process, 2001, 15: 679–696.CrossRefzbMATHGoogle Scholar
  8. [8]
    Demetriou M A and Rosen I G, Variable structure model reference adaptive control of parabolic distributed parameter systems, Proc. the American Control Conf., May 2002, 4371–4376.Google Scholar
  9. [9]
    Hsu L, de Araujo A D, and Costa R R, Analysis and design of I/O based variable structure adaptive control, IEEE Transactions on Automatic Control, 1994, 39: 4–21.CrossRefzbMATHGoogle Scholar
  10. [10]
    Evans L C, Partial Differential Equations, Graduate Studies in Mathematics, Vol. 19, American Mathematical Society, 1998.zbMATHGoogle Scholar
  11. [11]
    Temam R, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematical Science, Vol. 68, Springer-Verlag, New York, 1988.CrossRefzbMATHGoogle Scholar
  12. [12]
    Trefethen L N, Spectral Methods in Matlab, SIAM, Philadelphia, PA, 2000.CrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Systems Science, Academy of Mathematics and Systems Science, CAS and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.School of Mathematics and Systems ScienceBeihang UniversityBeijingChina
  2. 2.Department of Applied Mathematics, School of StatisticsUniversity of International Business and EconomicsBeijingChina

Personalised recommendations